# SDR SWAA2021080903438

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 49,217 hours, 26,267 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizotnal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB. REMOVABLE LEADING EDGE HAS A DAMAGED RIB AT L/E STAB STA.161.04.(MARKED) ; / [01] REMOVED DAMAGED RIB PER SRM 51-40-02; [02] REMOVED AND REPLACED RIB PER SRM 51-40-02.; [03] ABOVE STEPS COMPLIED WITH.; [04] ABOVE STEPS COMPLETE; [05] CONFIRMED ALL STEPS FILLED OUT. AND PART REQUIREMENT BOX CHECKED.
